# SDR NSVA201088

- Difficulty date: May 31, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N321CJ
- Make and model: Saab 340B
- Aircraft serial: 340B321
- Aircraft time: 34,462 hours, 36,100 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Gauge
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HIGH PITCH SOUND COMING FROM RT ENGINE DURING CLIMB.  LT ENGINE OIL PRESSURE GAUGE FLUCTUATION, PROP OIL TEMP WENT TO ZERO AND HYDRAULIC QUANTITY INDICATOR READING BECAME ERRATIC DURING CRUISE.  FOUND 1 BLADE SLIGHTLY CURLED, WITHIN LIMITS.  REMOVED AND REPLACED RED OIL PRESS GAUGE, REMOVED AND REPLACED OIL PRESS TRANSDUCER, REMOVED AND REPLACED PROP OIL TEMP GAUGE, REMOVED AND REPLACED HYD RESERVOIR.
